Distributional Behavior of Time Averages of Non-L1 Observables in One-dimensional Intermittent Maps with Infinite Invariant Measures

Takuma Akimoto, Soya Shinkai, Yoji Aizawa

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

In infinite ergodic theory, two distributional limit theorems are well-known. One is characterized by the Mittag-Leffler distribution for time averages of L1(m) functions, i.e., integrable functions with respect to an infinite invariant measure. The other is characterized by the generalized arc-sine distribution for time averages of non-L1(m) functions. Here, we provide another distributional behavior of time averages of non-L1(m) functions in one-dimensional intermittent maps where each has an indifferent fixed point and an infinite invariant measure. Observation functions considered here are non-L1(m) functions which vanish at the indifferent fixed point. We call this class of observation functions weak non-L1(m) function. Our main result represents a first step toward a third distributional limit theorem, i.e., a distributional limit theorem for this class of observables, in infinite ergodic theory. To prove our proposition, we propose a stochastic process induced by a renewal process to mimic a Birkoff sum of a weak non-L1up>(m) function in the one-dimensional intermittent maps.

Original languageEnglish
Pages (from-to)476-493
Number of pages18
JournalJournal of Statistical Physics
Volume158
Issue number2
DOIs
Publication statusPublished - 2015 Jan 1

    Fingerprint

Keywords

  • Anomalous diffusion
  • Distributional limit theorem
  • Infinite ergodic theory

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this